answersLogoWhite
Women's Health
Cancer
Breast Cancer

Does breast cancer cause hair loss?

495051

Top Answer
User Avatar
Wiki User
Answered
2013-03-13 21:17:58
2013-03-13 21:17:58
Hair Loss During Breast Cancer

Yes for some, it will.

But it isn't the cancer itself that causes it, but the chemotherapy treatment that some will undergo. In these cases the chance of losing your hair is very real.

Chemotherapy agents used in the treatment of Breast cancer act by destroying rapidly dividing cells. Since cancers are made of rapidly dividing cells, these agents work relatively well at treating the cancer. But other cells of the body also rapidly divide. These include cells that form hair.

Whether or not your hair falls out after a chemo session depends mostly on the type and dose of medication you'll receive.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Breast cancer and stomach cancer


can cervical cancer cause hair loss


Cancer medications cause severe hair loss.


Velcade can cause hair loss, since it is a cancer drug, it may lead to hair loss.


These are for example drugs against cancer.


The Cancer itself doesn't usually cause hair loss. It's usually related to the treatment (chemotherapy) as well as stress.


Cancer itself does not cause hair loss. The drugs used in the treatment of cancer can cause hair loss. Very intense chemotherapy usually causes hair loss because the chemotherapy effects any fast growing cells and both cancer and many cells in the body fall into that category. Hair is always growing so those cells are temporarily destroyed.


the carcinogen kills the hair from the root causing hair loss and hair breakage , also causes different types of cancer


Short term effects:=Death, Loss of Hair,weaker immune system, loss of weight=


Yes radiation causes hair loss , as we see it with cancer patients.


There are several symptoms of advanced breast cancer. These include a large, hard, irregular lump in the breast, fatigue, weight loss and loss of appetite.


Chlamydia will not cause hair loss.


No nifedipine does not cause hair loss.


I think it will not cause hair loss.


no, it may cause hair loss, teeth cancer, and a lot of other things, but it does not help u lose weight.


Can dilantin or its generic phenytoin cause hair loss. I know that Dilantin can cause excessive hair growth in women but what about hair loss. Also can statin drugs cause hair loss.


Cancer usually doesn't cause hair loss. It's a side-effect of the chemotherapy treatment, which slows cell division of the cancer cells but also of the hair cells. For more information just google chemotherapy. Also if you fear that you or someone you know may have cancer speak immediately to a physician, because other serious diseases can cause hair loss.


Yes, dehydration can cause hair loss


no, i think for most cancers, when you go into chemotherope i belive its the medicne that



Cancer is not the cause of hair loss, it is actually a cure called Chemotherapy. Generally, when you undergo Chemotherapy treatment, you lose all hair on your body, including eyelash's and eyebrows.


No, toenail fungus can not cause hair loss.


the medications that can cause hair loss is what your hair does not need and also it is the treatment that you give to your hair ....


A wide range of medical conditions can cause female hair loss. Besides treatments for cancer, female hair loss may be due to various autoimmune disorders, such as psoriasis or seborrheic dermatitis. Pregnancy can cause hormonal changes in the body that result in hair loss, as can anemia and thyroid disorders. Polycystic Ovary Syndrome (PCOS), extreme stress or trauma, and menopause may also be the cause of female hair loss.


Cancer patients go through a treatment which will often cause them to have hair loss. So as a result of this, companies make special wigs for them to wear to suffice for their hair.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.